# SDR NP0001

- Difficulty date: July 7, 2003
- Submitted: May 10, 2004
- Operation: General aviation
- Aircraft: N384K
- Make and model: Amd FALCON20
- Aircraft serial: 387
- Aircraft time: 8,679 hours, 6,283 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751634
- Condition: Cracked
- Location: Hyd System
- Part time: 8,679 hours, 6,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLT INSPECTION FOUND HYDRAULIC FLUID UNDER AND AROUND AFT END OF LT HYDRAULIC RESERVOIR. CLEANED AREA AND FOUND SMALL CRACK IN HYD SYSTEM RETURN LINE. REMOVED AND REPLACED LINE.
